Year 2020, Volume 10 , Issue 1, Pages 82 - 88 2020-06-30

On the Dual Space of L^p(.)(Ω) with 0 < p(x) < 1
0 < p(x) < 1 Durumunda L^p(.)(Ω) nin Dual Uzayı

Yasin KAYA [1]


In this research paper, we give a brief overview of the variable exponent Lebesgue spaces for 1≤ p(x)<. We also mention some applications of variable exponent Lebesgue spaces. We then mainly deal with continuous dual space of variable exponent Lebesgue spaces for 0<p(x)<1 It is known that there exists no nonzero continuous linear functional on classical Lebesgue space Lp when 0<p<1 . We generalize this result to the variable exponent setting. We prove that if p⁺ <1, then the only continuous linear functional on  Lp⁽˙⁾Ω(0<p(x)<1) is the zero functional. However, it remains an open question whether there exists non zero continuous linear functional when p₊=1.
Bu araştırma makalesinde, 1≤ p(x)< durumu için, değişken üslü Lebesgue uzaylarının kısa genel bir tanıtımını veriyoruz. Değişken üslü Lebesgue uzaylarının bazı uygulamalarından da söz ediyoruz. Sonra, esas olarak, 0<p(x)<1 durumu için, değişken üslü Lebesgue uzaylarının sürekli dual uzayı ile ilgileniyoruz. 0<p<1 olduğunda, klasik Lebesgue  Lp uzayında sıfır dışında sürekli lineer fonksiyonelin olmadığı bilinmektedir. Biz bu durumu değişken üslüye genelleştiriyoruz. p⁺ <1 olduğunda  L^p⁽˙⁾Ω(0<p(x)<1) üzerindeki tek sürekli lineer fonksiyonelin sıfır fonksiyoneli olduğunu ispatlıyoruz. Bununla birlikte,  p₊=1 olduğunda, sıfırdan farklı sürekli lineer fonksiyonelin olup olmadığını sorusu açık kalmıştır.

  • Acerbi,E., Mingione, G. (2002). Regularity results for stationary electro-rheological fluids, Archive for Rational Mechanics and Analysis, 164(3), 213-259.
  • Amaziane, B., Pankratov L., Piatnitski, A. (2009) . Nonlinear flow through double porosity media in variable exponent Sobolev spaces, Nonlinear Analysis: Real World Applications,10 (4), 2521–2530.
  • Bruckner, A. M., Bruckner, J. B., & Thomson, B. S. (1997). Real analysis.
  • Cruz-Uribe, D.V., Fiorenza, A.(2013). Variable Lebesgue spaces: Foundations and harmonic analysis, Springer Science & Business Media.
  • Diening, L., Harjulehto, P., Hästö, P., & Ruzicka, M. (2011). Lebesgue and Sobolev spaces with variable exponents. Springer.
  • Diening, L., & Růžička, M. (2003). Calderón-Zygmund operators on generalized Lebesgue spaces and problems related to fluid dynamics. J. reine angew. Math, 563, 197-220.
  • Fan, X., & Zhao, D. (2001). On the spaces and Journal of Mathematical Analysis and Applications, 263(2), 424-446.
  • Kováčik, O., Rákosník, J., (1991). On spaces and , Czechoslovak Mathematical Journal, 41(4), 592-618.
  • Levine, S., Chen, Y., & Stanich, J. (2004). Image restoration via nonstandard diffusion. Duquesne University, Department of Mathematics and Computer Science Technical Report, 04-01.
  • Orlicz, W. (1931). Über konjugierte exponentenfolgen. Studia Mathematica, 3(1), 200-211.
  • Růžička, M. (2000). Electrorheological fluids: modeling and mathematical theory. Springer Science & Business Media.
Primary Language en
Subjects Mathematics
Journal Section Research Article
Authors

Orcid: 0000-0002-7779-6903
Author: Yasin KAYA (Primary Author)
Institution: DICLE UNIVERSITY
Country: Turkey


Dates

Publication Date : June 30, 2020

Bibtex @research article { buyasambid641036, journal = {Batman Üniversitesi Yaşam Bilimleri Dergisi}, issn = {2147-4877}, eissn = {2459-0614}, address = {Batman Üniversitesi Batı Raman Kampüsü Merkez Kütüphane BATMAN}, publisher = {Batman University}, year = {2020}, volume = {10}, pages = {82 - 88}, doi = {}, title = {On the Dual Space of L\^p(.)(Ω) with 0 < p(x) < 1}, key = {cite}, author = {Kaya, Yasin} }
APA Kaya, Y . (2020). On the Dual Space of L^p(.)(Ω) with 0 < p(x) < 1 . Batman Üniversitesi Yaşam Bilimleri Dergisi , 10 (1) , 82-88 . Retrieved from https://dergipark.org.tr/en/pub/buyasambid/issue/55551/641036
MLA Kaya, Y . "On the Dual Space of L^p(.)(Ω) with 0 < p(x) < 1" . Batman Üniversitesi Yaşam Bilimleri Dergisi 10 (2020 ): 82-88 <https://dergipark.org.tr/en/pub/buyasambid/issue/55551/641036>
Chicago Kaya, Y . "On the Dual Space of L^p(.)(Ω) with 0 < p(x) < 1". Batman Üniversitesi Yaşam Bilimleri Dergisi 10 (2020 ): 82-88
RIS TY - JOUR T1 - On the Dual Space of L^p(.)(Ω) with 0 < p(x) < 1 AU - Yasin Kaya Y1 - 2020 PY - 2020 N1 - DO - T2 - Batman Üniversitesi Yaşam Bilimleri Dergisi JF - Journal JO - JOR SP - 82 EP - 88 VL - 10 IS - 1 SN - 2147-4877-2459-0614 M3 - UR - Y2 - 2020 ER -
EndNote %0 Batman Üniversitesi Yaşam Bilimleri Dergisi On the Dual Space of L^p(.)(Ω) with 0 < p(x) < 1 %A Yasin Kaya %T On the Dual Space of L^p(.)(Ω) with 0 < p(x) < 1 %D 2020 %J Batman Üniversitesi Yaşam Bilimleri Dergisi %P 2147-4877-2459-0614 %V 10 %N 1 %R %U
ISNAD Kaya, Yasin . "On the Dual Space of L^p(.)(Ω) with 0 < p(x) < 1". Batman Üniversitesi Yaşam Bilimleri Dergisi 10 / 1 (June 2020): 82-88 .
AMA Kaya Y . On the Dual Space of L^p(.)(Ω) with 0 < p(x) < 1. Batman univ. yaşam bilim. derg.. 2020; 10(1): 82-88.
Vancouver Kaya Y . On the Dual Space of L^p(.)(Ω) with 0 < p(x) < 1. Batman Üniversitesi Yaşam Bilimleri Dergisi. 2020; 10(1): 82-88.